# SDR SIMA20140721005

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 29,269 hours, 26,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 9067403
- Part serial: 0057
- Condition: Failed
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE IS VERY HARD SET & VERY SLUGGISH TO RELEASE.  R & R EMER BRAKE VLV SYS.  OPERATIONS CHECKED GOOD.
